Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Is there any treatment for chronic itching in the groin area and inner thigh?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 520 Questions
Is there any treatment for chrornic icthing in the groain area including inner thighs. It turns very bad in evening and also start ozing sometimes. All the creams and lotions like zole-f, clop-m etc only provide temporary relief and it comes back in few days.
Posted Fri, 22 Feb 2013 in Skin Hair and Nails
Answered by Dr. Gaurang Krishna 4 hours later

Thanks for writing in.

Chrnoic itching in the groin area is mostly a fungal infection. If the infection is untreated for a long time or is inappropriately treated then it becomes chronic and allergic and that is why you experience oozing at times.

Do Not use Clop-M as it has a very strong steroid which may have local side effects.

My suggestion is to use Sertaconazole cream twice daily for a month. If the area oozes or itches a lot then you may use a mild cortisone cream like eumosone-M for 2-3 days. Try not to scratch the area. Use a moisturizing/soothing lotion like Venusia to calm down the skin.

This will help you a lot.
Try doing this for 2 weeks. See if it helps you or not..Please keep me posted about the progress.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor